# SDR 99ZZZX4625

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 312263701
- Condition: Malfunctioned
- Location: Engine
- Part time: 234 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FILTER WILL NOT RESET.  REMOVED AND REPLACED.
